Couldn't find what you looking for?

TRY OUR SEARCH!

I took my first shot Oct. 9 2011 150mg. + Ribavirin 5mg. 3 times per day.I experienced most all of usual sideffects [HELL] starting about 2wks. later. fever,chills,low energy,anger @smallest things,rashes,night blindness,lonelyness,dizziness,low appitite etc.I took my last shot on March24,2012 and Ribarin one week later.blood work looking good,last blood work August2012. Supposed to go for final BIGblood work Nov.30. Cobra expired in Oct.my N.P. said we could delay for awhile until I could afford it. I go in on March15.However I'm still experiencing some sideffects,tiredness after activity,sometimes low fever at night,night blindness to almost the same degree,memory loss,some acid reflux [new] I've also been diagnosed with anxiety depression. I'm on private disability from my xemployer who required I take this treatment or lose my job.I have exausted all my savings/401-k during this treatment process.I'm afraid that this recovery is taking to long an d I might lose my diability before I truly recover. PLEASE will someone tell me I'm not alone.Does recovery really take this long? Oh sorry,forgot I'm a 63year old male with Hepititis C genotype 2.Thanks for your help Please.Mistake Ribavirin 200mg. I'm new on computer

Loading...

Hello,

You are not alone my friend. I too have been on interferon. You have described it well , it is a living hell!!

I was treated for Melanoma . First month i received 30 MIU doses 5 days a week. And the next 11 months i was getting a 18 MIU every second day. That was the worst year i have experienced in my life. I can tell you all about it if you want to know and i how i copped with the side effects, what i felt and how this has affected me psychologically.

I was on interferon alpha 2b. Are you taking the same one or? What is your exact dosage and how long are you suppose to take it?

Hope to hear from you soon.

Reply

Loading...